# SDR 9714635519

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- System (JASC): 2130 · Cabin Pressure Control System
- Part: So Valve
- Part number: 32144884
- Condition: Failed
- Location: Lt Engine
- Part time: 18,789 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, UNABLE TO MAINTAIN CABIN PRESSURIZATION.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE PRSOVS.  OPERATIONAL CHECK OK.
